# SDR UIEA201000080

- Difficulty date: March 20, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. DURING C-CHECK, DAMAGE WAS FOUND TO AFT CARGO COMPARTMENT - BS1480 - BS1500,  RBL45 SEAT TRACK WITH CORROSION (REF FIG 1) IAW SRM 53-11-25, FIG 7 (ITEM 2) CARGO TRACK IS MADE OF BAC1520-1682 (7178-T6511) EXTRUSION.  PERMANENT REPAIR WAS PERFORMED IAW NRC 768 IAW THE SRM 53-10-05, FIG 5.  THIS REPAIR WILL NOT HAVE AN IMPACT ON THE SUP STRUCTURE INSP DOCUMENT (SSID) INSP PROGRAM OF STRUCTURAL SIGNIFICANT ITEMS (SSI) GIVEN IN SRM 51-00-04, FIG 4.   THE REPAIR ACCOMPLISHED IAW PART 1 IS APPROVED BY SRM 53-10-05 FIG 5, EO 4753B283.
